Started 3 days ago, have odd side effect

Discussion in 'My Experience with Duromine' started by tjane, May 3, 2012.

  1. tjane

    tjane New Member
    Registered

    Joined:
    May 2, 2012
    Messages:
    5
    Likes Received:
    0
    I started taking 30mg Duromine 3 days ago.
    I'm 172cm tall and weigh 80kg.

    I'm taking them at about 7:30 in the morning as told to, to avoid being awake all night.
    Since taking them, i haven't felt extra energetic at all but i have been having these weird "ache" i guess in my stomach.
    The feeling is very similar to when I'm nervous and when i haven't eaten in awhile and i'm starving. But i'm still eating 3 small meals a day as i dont want to fall sick. I'm also taking multivitamins.

    The feeling i get is constant and it's a little annoying and confusing. I kind of can't tell whether it's just the tablets making my stomach unsettled or if im actually hungry...
    Regardless of the confusing feeling i'll continue to eat 3 times a day even if its small.
    I do get a bit of a tight chest every now and then and my heart beats a bit heavier then usual but not to the point where it's hurting or worrying me (i would see my doctor if it was) and i only get lightheaded if im sitting down, but i don't go wobbly.

    Has anyone else had similar side effects? especially the stomach upset feeling.

    Thank you
     
  2. veenboer1

    veenboer1 New Member
    Registered

    Joined:
    May 1, 2012
    Messages:
    3
    Likes Received:
    0
    Hi tjane, i have been taking 30mg for 9 days now and yes for the first 5 days i had that feeling as well but it has gone now so hopefully it will for you too. Goodluck and keep perservering.:D
     
  3. JustMe

    JustMe New Member
    Registered

    Joined:
    May 8, 2012
    Messages:
    34
    Likes Received:
    1
    Hey tjane,
    Yes, i had the same side effects. I now take the tablet at 5:30am and by 10pm, im ready to sleep!.
    its been 6 days for me, and up until yesterday i felt that odd stomach ache. Its not painful just a differenr feeling. I felt nausea also...Never been pregnant, but from what ppl say, i think it must be something like morning sickness.
    I have found that you have to eat, even if its tiny meals, you have to eat! AND drink plenty of water. I think the ache is actually your stomach starving but you dont realise becuase the duromine seems to supress any need to feel that hunger.
    Keey going, give it a few days, i think the side effects settle a lot after a week.
    Good luck.
     
Loading...